| Model Number |
DVBB1D1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
01/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that possible inappropriate anti-tachycardia pacing (atp) and high voltage therapy was provided by the implantable c ardioverter defibrillator (icd) for an supra ventricular tachycardia (svt) episode detected as ventricular tachycardia (vt).A magnet was placed over the device and the icd remains in use. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the therapies delivered were appropriate per the programmed therapy zones.However, the arrythmia did not appear to be a true ventricular arrythmia.Due to the low programmed therapy zones the icd delivered multiple high voltage therapies which resulted in the battery depleting.The icd was reprogrammed to change the therapy zones.